Skip to Content

My husband has taken a beta blocked for six months would it hurt to take an aceinhibitor til find dr

Responses (1)

kaismama 3 Dec 2012

Yes it would. A beta blocker has other effects that an ace inhibitor doesn't have, like slowing pulse. If its stopped he may get a rapid pulse. People should not mess with meds without a doc telling them to. He needs to find a dr fast.

kaismama 3 Dec 2012

Its really not hard to find a doctor for the immediate problem. Here all we have to do is drive down a street and we'll find an urgent care center.

rolomidi 3 Dec 2012

Thanks for answering my question and sometimes u have no choice if u cant afford to pay a Dr r not messing with meds I guess some people wouldn't understand is not that easy to just drive toa Dr for some of us was asking for help not insults

kaismama 3 Dec 2012

I was not insulting you, I was telling you the way it is. not once did you say you didn't have money. I didn't have insurance for 5 yrs and I never went without my meds. You find other ways. I am on a beta blocker and I paid 18 a month for it at walgreen's. You can apply for patient assistance. You can try for medicaid. If you live anywhere near a teaching hospital, they have clinics that charge a sliding scale, which means some people pay nothing. Here are some places to seek help with meds. The CoPay Relief Program 1-866-512-3861 or www.copay.org; or Suddenly Senior www.suddenlysenior.com/patientassistantprograms.html; or Needy Meds www.needymeds.org; and Partnership for Prescription Assistance 1-888-477-2669 or www.pparx.org www.freemedicine.com www.access2wellness.com
If all else fails you go to the er, they have to see you money or not.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions